Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Low libido HELP!



Recommended Posts

Any women out there suffering with low libido? What are you taking to help if anything?

NEED ANSWERS.....

Share this post


Link to post
Share on other sites

Has this always been an issue or just post surgery? Are you taking any medication that could be a contributing factor to your sex drive? I had to take myself off Lexapro because it was diminishing my sex drive (clarification...after speaking with my physician). When I started Lexapro, I always knew it was a side effect and told my doctor I would try it, but if it messed with my sex drive, then I was NOT going to continue with it. It took about a year before it officially messed with my drive. But I can also say post surgery weight loss has greatly improved my mood and overall well-being so coming off the Lexapro was the right move at the right time.

There is female viagara out there that has been known to help along with other natural supplements that could help.

Share this post


Link to post
Share on other sites
5 minutes ago, MargoCL said:

Has this always been an issue or just post surgery? Are you taking any medication that could be a contributing factor to your sex drive? I had to take myself off Lexapro because it was diminishing my sex drive (clarification...after speaking with my physician). When I started Lexapro, I always knew it was a side effect and told my doctor I would try it, but if it messed with my sex drive, then I was NOT going to continue with it. It took about a year before it officially messed with my drive. But I can also say post surgery weight loss has greatly improved my mood and overall well-being so coming off the Lexapro was the right move at the right time.

There is female viagara out there that has been known to help along with other natural supplements that could help.

Yes I should have elaborated. I have been having issues for about a year I would say. I take Gabapentin (Neurontin) for chronic nerve pain in my leg and ankle due to injury. I can not function without it. Pain is beyond debilitating. I also had a hysterectomy very young. I was 25. So that may play a factor. Post surgery my mood is great I feel amazing I just am not in the mood...... Don't want to say I dried up like a old lady because when we are having intercourse I can eventually get wet. But its a challenge. I have found some of the prescriptions out there for this have just "dumb" side effects. Like some say they use them for sleeping pills.... I mean that totally defeats the purpose. There are some supplements out there at GNC and even the adult store that I mean I wouldn't mind trying BUT being post surgery I really need and want to watch what I put in my body.

Share this post


Link to post
Share on other sites

I would definitely talk to your Doctor about this side effect and see if there is anything they can recommend. On the flip side, I'm a huge fan of lube, it takes the worry away from natural dryness and there are many "fun" lubrications out there for couples to experiment and have fun with. Add more time to foreplay and don't worry so much about the intercourse - that helps me at least.

The natural supplements I've found are actually found in Asian pharmacies, they seem to carry a wide range of natural products (But I would check with your medical professional to make sure they don't counteract any medications you're already on).

Share this post


Link to post
Share on other sites

Perhaps talk to your doctor, maybe get your hormone levels checked?

Share this post


Link to post
Share on other sites
1 minute ago, 2shea said:

Perhaps talk to your doctor, maybe get your hormone levels checked?

I am due for my first round of labs soon and I am going to request that be done.

Share this post


Link to post
Share on other sites
3 minutes ago, AshMarie794 said:

I am due for my first round of labs soon and I am going to request that be done.

That's good, hormone imbalance could account for the low libido and the dryness.

Share this post


Link to post
Share on other sites

I had a hysterectomy last year, but kept my ovaries since they were producing the right amount of hormones. I dont' know if you still have yours, but as mentioned I would get my hormone level checked. I know Gabapentin can be used for psych meds too and I personally know those can cause libido to drop. I don't know the side effects of the Gabapentin but with weight loss your system can absorb medicines different. My sex drive goes up and down, but my Dr's are messing with my psych meds. After I take them a while, it goes back up. And since we are talking intimate here, I have had issues with getting wet as well. I feel excited and if I touch myself or when my hubby touches me, it shocks me to know I don't have the wetness I thought I would. I am scheduled to see my ob/gyn on the 1st for my yearly, so now we've been discussing this, I will mention it to him

Share this post


Link to post
Share on other sites

One word...LUBE. (warming is more bettah... :) )

Share this post


Link to post
Share on other sites
On ‎10‎/‎26‎/‎2018 at 2:25 PM, FluffyChix said:

One word...LUBE. (warming is more bettah... :) )

Went and bought some stuff called Climaxa I believe. Def worked on making me more sensitive which helped.

Share this post


Link to post
Share on other sites
1 minute ago, AshMarie794 said:

Went and bought some stuff called Climaxa I believe. Def worked on making me more sensitive which helped.

Yay!!!! Good for you!!! Now go buy a "toy" too! Although toys can de-sensitize you to a lot else. :( So it's a win/lose...I'd just continue with the um "au natural" stuff with LUBE. (am I yelling? ) hehe

Ohhhh and maybe we should start a romantic erotic movie thread for women! ;) LOL, you know, where we give our favorite visual movies for um "romance" and getting in the mood.

(Talk about me all you want, but the love scene in Top Gun and Ghost are among my faves and get the motor running! IYKWIM? hehehehe)

Share this post


Link to post
Share on other sites
@ashmarie794, great news! There are a wide variety out there and try them all!

also as @fluffychix, get a toy... they "spice" things up too. lol... use on you, use on him... win / win...

fluffy, I can't recall the last time I used a movie to help get me in mood.... partially because my past experiences are better than movies or...maybe because I'm always there...ROFL.

But, I do love your way of thinkjng

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×